# SDR UPS08551776

- Difficulty date: February 28, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Fire
- Location: Left Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: K

## Discrepancy

WHILE STARTING LEFT ENGINE, MECHANIC REPORTED SPARKS AND FLAMES COMING FROM SIDES OF ENGINE COWLING.  FOUND PNEUMATIC STARTER BROKEN.  REMOVED AND REPLACED PNEUMATIC STARTER PER MM 80-11-01-4.  PERFORMED DRY MOTOR PROCEDURES IAW AMM 71-00-00/201.  FOUND NORMAL.  NO LEAKS NOTED.  A/C OK FOR SERVICE.
